# SDR CA110705005

- Difficulty date: July 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,748 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING RAT SYS FUNCTION TEST (J/C 39-24-23-00-004C-01), RAT FOUND UNABLE TO DEPLOY. INVESTIGATION REVEALED THAT THE RAT WAS NOT STOWED CORRECTLY.  THE BLADES WERE NOT IN THE LOCKED AT GATE POSITION DESPITE THE LOCKING PIN IN THE EXTENDED POSITION. AS THE RAT WAS DEPLOYED, ONE OF THE BLADES CONTACTED THE INTERIOR CAVITY OF THE STOW COMPARTMENT AND BENT THE BLADE.
